Top answers from doctors based on your search:
Disclaimer

why do I have a bitter taste in my mouth

A 47-year-old member asked:
Dr. Terri Washington
15 years experience Endocrinology
Meds?: Are you taking any meds or supplements, this could be a side effect of those. See your doctor for review of your medicines and any other possible cau ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Dysgeusia: Dysgeusia is the medical term for an impaired sense of taste. It can result in unpleasant taste sensations ranging from metallic to salty or bitter. T ... Read More
A 31-year-old female asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Bitter taste mouth: Could be due to GORD, post nasal drip or medication eg flagyl ( more metallic taste though). If not settling- see GP
1
1 thank
A 53-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Several things: These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all ... Read More
3
3 thanks
A 41-year-old female asked:
Dr. Theodore Davantzis
39 years experience Dentistry
GERD: The acid reflux can leave a bad taste in your mouth. Have your physician examine you again to determine if other treatment is needed for your conditio ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Lewis Mufson
53 years experience Gastroenterology
POSSIB LE REFUX: You sxs are compatible with gastroesophageal reflux, i would try a ppi to see if you get relief, .
2
2 thanks
A 46-year-old female asked:
Dr. Eleanor Host
28 years experience Family Medicine
More GERD: The most likely cause of bitter taste is acid reflux. The Prevacid (lansoprazole) may not be working as well. You could try switching to prilosec. If ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Yellow Coated Tongue: is an inflammation of the tongue papillae. The condition occurs when bacteria in the mouth produce pigments which cause the tongue to develop a yello ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Irv Loh
Dr. Irv Loh answered
48 years experience Cardiology
Not likely: I would look to the treatment (medication or even dietary) of the high cholesterol to be the cause. A neurologist may be consulted, too.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month